| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision.The iol was exchanged for another lens model 8 months following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
The initial decision to report was incorrect.Resulting, in the initial report being submitted in error.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received.And stated that, 30 21.5, lens was exchanged for a 40 21.0 lens, due to blurry vision.A lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.There is patient harm and the patient was not hospitalized for the event.